Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

On sums of consecutive integers


Authors: Michael J. C. Britt, Lillie Fradin, Kathy Philips, Dima Feldman and Leon N Cooper
Journal: Quart. Appl. Math. 63 (2005), 791-792
MSC (2000): Primary 11-XX
DOI: https://doi.org/10.1090/S0033-569X-05-00991-1
Published electronically: October 6, 2005
MathSciNet review: 2187932
Full-text PDF

Abstract | Similar Articles | Additional Information

Abstract: We prove the conjectures of Michael Britt and Lillie Fradin concerning sums of consecutive integers.


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2000): 11-XX

Retrieve articles in all journals with MSC (2000): 11-XX


Additional Information

Michael J. C. Britt
Affiliation: The Montessori School, East Providence, RI 02914

Lillie Fradin
Affiliation: The Montessori School, East Providence, RI 02914

Kathy Philips
Affiliation: The Montessori School, East Providence, RI 02914

Dima Feldman
Affiliation: Department of Physics, Brown University, Providence, RI 02906

Leon N Cooper
Affiliation: Department of Physics, Brown University, Providence, RI 02906

DOI: https://doi.org/10.1090/S0033-569X-05-00991-1
Received by editor(s): May 26, 2005
Published electronically: October 6, 2005
Article copyright: © Copyright 2005 Brown University
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society